Downloads: 332

Files in This Item:
File Description SizeFormat 
004.pdf1.57 MBAdobe PDFView/Open
Title: Heteroclinic connections between triple collisions and relative periodic orbits in the isosceles three-body problem
Authors: Shibayama, Mitsuru  kyouindb  KAKEN_id
Yagasaki, Kazuyuki  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0001-9901-248X (unconfirmed)
Author's alias: 柴山, 允瑠
Issue Date: 2009
Publisher: The Institute of Physics & the London Mathematical
Journal title: Nonlinearity
Volume: 22
Issue: 10
Start page: 2377
End page: 2403
Abstract: We study the isosceles three-body problem and show that there exist infinitely many families of relative periodic orbits converging to heteroclinic cycles between equilibria on the collision manifold in Devaney's blown-up coordinates. Towards this end, we prove that two types of heteroclinic orbits exist in much wider parameter ranges than previously detected, using self-validating interval arithmetic calculations, and we appeal to the previous results on heteroclinic orbits. Moreover, we give numerical computations for heteroclinic and relative periodic orbits to demonstrate our theoretical results. The numerical results also indicate that the two types of heteroclinic orbits and families of relative periodic orbits exist in wider parameter regions than detected in the theory and that some of them are related to Euler orbits.
Rights: c 2009 IOP Publishing Ltd and London Mathematical Society.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/87377
DOI(Published Version): 10.1088/0951-7715/22/10/004
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.